Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 4:51 PM CST for Franklin County, Madison County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 4:51 PM CST (22:51 UTC)
- Expired
- Jan 29, 2013, 5:30 PM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 88 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 5:00 PM CST | TSTM WND DMG | 4 N Ozark, AR | TREE DAMAGE...WIND ESTIMATED 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
| Jan 29, 10:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
647
WUUS54 KTSA 292251
SVRTSA
ARC047-087-292330-
/O.NEW.KTSA.SV.W.0008.130129T2251Z-130129T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
451 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 530 PM CST
* AT 449 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF CASS TO CASS TO 3 MILES NORTH
OF OZARK...MOVING NORTHEAST AT 65 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...SAINT
PAUL...PETTIGREW...WITTER...AURORA...BOSTON AND KINGSTON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 33 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3597 9345 3592 9350 3581 9351 3576 9353
3576 9369 3554 9370 3543 9389 3564 9389
3573 9392 3576 9389 3576 9394 3580 9395
3613 9357 3612 9348 3609 9347 3608 9344
TIME...MOT...LOC 2251Z 220DEG 58KT 3580 9388 3572 9381
3555 9382
$$2 follow-up statements
956
WWUS54 KTSA 292303
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CST TUE JAN 29 2013
ARC047-087-292330-
/O.CON.KTSA.SV.W.0008.000000T0000Z-130129T2330Z/
FRANKLIN AR-MADISON AR-
503 PM CST TUE JAN 29 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
SOUTHEASTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 458 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO DUTTON TO WATALULA...MOVING NORTHEAST AT
65 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGE TO TREES
NORTH OF OZARK.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOSTON...
WEATHERS AND RED STAR.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 34 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3597 9345 3592 9350 3581 9351 3576 9353
3576 9369 3554 9370 3543 9389 3563 9386
3573 9385 3578 9380 3613 9357 3612 9348
3609 9347 3608 9344
TIME...MOT...LOC 2303Z 220DEG 58KT 3610 9342 3585 9364
3562 9369
$$232
WWUS54 KTSA 292324
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CST TUE JAN 29 2013
ARC047-087-292335-
/O.EXP.KTSA.SV.W.0008.000000T0000Z-130129T2330Z/
FRANKLIN AR-MADISON AR-
524 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES EXPIRES AT 530 PM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3597 9345 3592 9350 3581 9351 3576 9353
3576 9369 3554 9370 3543 9389 3563 9386
3573 9385 3578 9380 3613 9357 3612 9348
3609 9347 3608 9344
TIME...MOT...LOC 2325Z 220DEG 58KT 3637 9313 3612 9336
3589 9341
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:18 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 29, 3:18 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 318 PM CST TUE JAN 29 2013 .DISCUSSION... SURFACE FRONT CURRENTLY EXTENDS FROM THE FAR NW CORNER OF AR THROUGH SC OK THIS AFTERNOON. THIS BOUNDARY WILL CONTINUE TO PUSH TO THE EAST...AND SEVERE WEATHER CHANCES WILL DECREASE QUICKLY AS THE FRONT PASSES AND WINDS SHIFT TO THE WEST NORTHWEST. TOR WATCH #6 VALID FOR FOR EXTREME NE OK AND AND FAR NW AR WILL BE EXTENDED UNTIL 01Z. THIS WILL COINCIDE WITH THE EXPIRATION TIME OF TOR WATCH 7 WHICH REMAINS VALID FOR WC AR AND SE OK. AS THE UPPER TROUGH PASSES THROUGH LATE TONIGHT AND TOMORROW...ADDITIONAL LIGHT RAIN CHANCES WILL ACCOMPANY THIS FEATURE...WITH THE BEST CHANCES ACROSS NE OK TONIGHT...AND LINGERING ACROSS NW AR THROUGH MIDDAY TOMORROW. BEYOND TOMORROW AND INTO THE WEEKEND...SEVERAL WEAK BOUNDARIES WILL MOVE THROUGH THE REGION....HOWEVER LITTLE IN THE WAY OF MOISTURE RETURN WILL MATERIALIZE AHEAD OF THESE FRONTS. WILL KEEP LOW POPS FOR LATE SUNDAY/MONDAY AS DEEPER MOISTURE MAKES A RUN AT THE SRN PLAINS AHEAD OF ANOTHER SURFACE BOUNDARY AND UPPER TROUGH. && .PRELIMINARY POINT TEMPS/POPS... TUL 35 44 28 56 / 40 10 0 0 FSM 39 47 28 61 / 30 20 0 0 MLC 37 48 28 61 / 20 10 0 0 BVO 32 42 23 53 / 50 10 0 0 FYV 35 40 23 53 / 30 20 0 0 BYV 35 39 25 51 / 40 30 0 10 MKO 36 46 26 58 / 20 10 0 0 MIO 34 41 24 52 / 40 20 0 10 F10 36 47 27 59 / 20 10 0 0 HHW 41 51 29 61 / 20 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....23
Hazardous weather outlook, Jan 29, 12:58 PM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CST TUE JAN 29 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CST TUE JAN 29 2013
...SEVERE WEATHER THREAT CONTINUES THROUGH MID EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OF A FAYETTEVILLE TO MCALESTER LINE.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...PORTIONS OF NORTHEAST OKLAHOMA...AND ALSO WESTERN
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND
INTO THE MID EVENING HOURS...BEFORE PUSHING FURTHER EASTWARD
INTO CENTRAL ARKANSAS. LOCALLY HEAVY RAINFALL HAS ALREADY
FALLEN ACROSS PORTIONS OF NORTHEAST OKLAHOMA...AND ADDITIONAL
LOCALLY HEAVY RAINS ARE LIKELY ACROSS PORTIONS OF WESTERN
ARKANSAS THROUGH THIS EVENING. FLOODING OF LOW LYING AREAS IS
POSSIBLE.
THE SEVERE WEATHER THREAT WILL CONTINUE THIS AFTERNOON AND
EVENING...AND SHIFT EASTWARD AS THE STORMS ADVANCE. THE
EXPECTED SCENARIO IS THAT STORMS BECOME STRONGER THROUGH THE
AFTERNOON HOURS...WITH THE FAVORED AREA FOR SEVERE WEATHER
BEING SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
WIND FIELDS ALOFT ARE STRONG AND ANY SUSTAINED UPDRAFT WILL
HAVE POTENTIAL TO CREATE DAMAGING WINDS AND POSSIBLY QUARTER
SIZE HAIL. ADDITIONALLY...LOW LEVEL WIND SHEAR WILL BE
SUFFICIENTLY STRONG TO WARRANT A RISK OF TORNADOES...THOUGH
THIS RISK WILL QUICKLY SHIFT FURTHER EASTWARD BY EARLY EVENING.
GUSTY SOUTH WINDS WILL PRECEDE THE COLD FRONT WHICH IS CURRENTLY
ALONG INTERSTATE 44. A STRONGER PUSH OF COLD AIR WILL INCREASE
NORTHWESTERLY WINDS OVERNIGHT INTO WEDNESDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL PREVAIL ON WEDNESDAY...WITH GUSTY
CONDITIONS CONTINUING ON THURSDAY. THE RECENT RAINFALL WILL HELP
ALLEVIATE IMMEDIATE FIRE WEATHER CONCERNS...HOWEVER FINE FUELS
SUCH AS GRASSES WILL CURE QUICKLY AND ANY WILDFIRES COULD SPREAD
QUICKLY WITH THESE WINDS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jan 29, 2:04 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST TUE JAN 29 2013
OKZ062-063-067-068-292045-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
204 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OKAY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
HULBERT...LOST CITY...PEGGS...OKAY...LOCUST GROVE...ROSE AND SEQUOYAH
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9478 3581 9516 3581 9525 3586 9538
3633 9509
TIME...MOT...LOC 2005Z 214DEG 48KT 3587 9525Special weather statement, Jan 29, 2:42 PM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST TUE JAN 29 2013
ARZ010-019-OKZ069-072-292115-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
242 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 242 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SHORT...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...HICKS...UNIONTOWN...ODELL...
WALNUT GROVE...TUTTLE...HARMON...FAYETTEVILLE...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...WOOLSEY...CLYDE...CANEHILL...SULPHUR CITY...
BLACK OAK...GREENLAND...RHEA...VINEY GROVE...SAVOY...WHEELER...
NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3550 9453 3559 9473 3615 9435 3615 9433
3618 9432 3602 9394
TIME...MOT...LOC 2042Z 219DEG 59KT 3557 9461Special weather statement, Jan 29, 3:29 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CST TUE JAN 29 2013
ARZ001-002-010-011-292215-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
329 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
NORTHEASTERN WASHINGTON
AT 329 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BLACK OAK...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HICKS...BLAND...
SHADY GROVE...TUTTLE...MAYFIELD...HILL TOP...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
HINDSVILLE...BEST...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
ELKINS...SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...
SONORA AND HOBBS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3649 9399 3636 9355 3599 9397 3592 9405
3600 9425
TIME...MOT...LOC 2129Z 220DEG 55KT 3603 9408Local storm report, Jan 29, 4:36 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ELKINS 36.00N 94.01W
01/29/2013 WASHINGTON AR EMERGENCY MNGR
TREES DAMAGED NEAR ELKINS
&&
SFPLocal storm report, Jan 29, 4:40 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 4 W SHORT 35.57N 94.56W
01/29/2013 SEQUOYAH OK EMERGENCY MNGR
TREE AND POWER LINE DAMAGE - BELFONT AREA
&&
SFPLocal storm report, Jan 29, 4:44 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 2 W SHORT 35.57N 94.53W
01/29/2013 SEQUOYAH OK STORM CHASER
SEVERAL LARGE OAK TREES AND A POWER POLE DOWN
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 2:42 PM CST | Special Weather Statement | TSA | Washington | 33 min |
| Jan 29, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 46 min |
| Jan 29, 2:51 PM CST | Tornado Warning | TSA | Crawford, Washington | 39 min |
| Jan 29, 3:29 PM CST | Special Weather Statement | TSA | Madison | 46 min |
| Jan 29, 4:01 PM CST | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| Jan 29, 4:15 PM CST | Severe Thunderstorm Warning | TSA | Carroll | 15 min |
| Jan 29, 4:55 PM CST | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 50 min |
| Jan 29, 5:19 PM CST | Special Weather Statement | TSA | Sebastian | 41 min |
| Jan 29, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Franklin | 48 min |
| Jan 29, 5:59 PM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.